MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH FEMORAL NECK SYSTEM INSERTION HANDLE; APPLIANCE, FIXATION, NAIL

OBERDORF SYNTHES PRODUKTIONS GMBH FEMORAL NECK SYSTEM INSERTION HANDLE; APPLIANCE, FIXATION, NAIL
Catalog Number 03.168.008
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2019, the patient underwent surgery involving a plate, a bolt and an insert for insertion handle.When the surgeon connected the insert to the insertion handle, the black screw of the insert was too tight to turn with his hands.The surgeon turned the black screw with a kocher forceps.After the surgery, the surgeon confirmed that the black screw can be turned smoothly.The surgeon commented that the bolt for construct length 70mm is needed.During the surgery, when the surgeon determined length, he read 72mm.Because the surgeon didn't have the bolt for construct length 70mm, he used the bolt for construct length 75mm instead.Patient status was stable.Concomitant devices: femoral neck system (fns) plate (part: 04.168.000s, lot: 4l16980, quantity: 1), fns antirotation screw (part: 04.168.475s, lot: 04.168.475s, quantity: 1), fns locking screw (part: 412.217s, lot: 2l78963, quantity: 1).This report is for a femoral neck system insertion handle.This is report 2 of 3 for (b)(4).

Brand Name
FEMORAL NECK SYSTEM INSERTION HANDLE
Common Device Name
APPLIANCE, FIXATION, NAIL
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8910484
Report Number8030965-2019-67507
Device Sequence Number617646
Product Code KTT
UDI-Device Identifier07611819657342
UDI-Public(01)07611819657342
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.168.008
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2019
Initial Report FDA Received Date08/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1